# SDR UPS07549756

- Difficulty date: April 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10242
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS IN FORWARD CARGO FUSELAGE FRAME STA 820, BETWEEN S22R AND S24R (2EA).  REMOVED DAMAGE 2 PLACES UPPER L=1.0" W=1.160" LOWER 1.400 W=1.160 IAW EA757-5362-27-A1651.  NDT ON REWORK AREA IAW NTM 51-00-00 PT.6 NO CRACKS NOTED.  ENLARGED THE TRIM OUT BY .04" ON 2 PLACES UPPER L=1.04" W=1.2 PER EA 757-5362-27-A1651 STEP 3.  ACCOMPLISHED ON FINAL EA 757- 5332-27-A1651 AND UPS B757-5310-26677-A.
